What is worse? Do you mean that there are some side effects that are worse in smokers who use depo-provera? I'm not aware of this. Depo Provera (medroxyprogesterone) does cause a decrease in bone density, though there is research to show that this decline in bone density resolves when people go off the medication. Smoking also is related to loss of bone density and the two together are worse than either alone.
Blood clots. Smoking tobacco products increases the clotting of our blood, and the chances of getting deep vein thrombosis (blood clots in veins of the legs), which can damage circulation, and more seriously, break off and go to the lungs, causing pulmonary embolus and potentially death. Many doctors will not prescribe them to people who smoke, and recommend other birth control methods. Please stop smoking.
I started the Depo-Provera shot 3 months ago and have continually bleed. It is time for my next shot, but I am using the nuva ring. My bleeding is worse now.?
LystedaLysteda. There is a drug called lystedalysteda which can decrease the bleeding non hormonally if urgent. It should get better soon. The pill can ge helpful in that u can do a tapered high dose to stop bleeding if necessary. Look up lysteda, not perfect but should buy u some time. Read more...
Do you think I am pregnant? I have had all the symptoms of pregnancy since 12-18-11 and it seems like they are getting worse. I also have taken the total of 7 pregnancy test at home and they all came up negative. I am on the Depo-Provera shot for birth co
Does the Depo-Provera provera (medroxyprogesterone) shot help with cysts and fibroid tumors? Or can it cause it to be worse?
In general, it helps. The Depo Provera (medroxyprogesterone) shots have a very strong suppressive effect on the production of ovarian cysts, and many f ibroids will shrink under the influence of progestins (like in the Depo-Provera provera). With that said, some women will develop irregular bleeding when they use Depo-Provera provera, and it has other side effects of weight gain, moodiness, etc - in some patients. Read more...
I was on depo-provera and noticed significant hair loss. I skipped getting the shot late nov. And it got worse. Will my hair grow back in time?
Should be seen. You should have testing for thyroid, iron-deficiency, or other causes of hair loss, but it is a side effect of Depo-Provera provera (medroxyprogesterone). It is a difficult problem to 'fix', takes a lot of time, and not a lot of helpful, effective interventions/treatments available. A dermatologist can help. Read more...